Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Jul, 1974, Volume 42, Issue 4

Asymptotic Minimum-MSE Prediction in the Cobb-Douglas Model with a Multiplicative Disturbance Term<737:AMPITC>2.0.CO;2-4
p. 737-748

Dennis J. Aigner

A nonparametric framework for deriving the asymptotic MSE-optimal predictor for a multiplicative model is presented. The resulting predictor is compared to several known competitors in a limited Monte Carlo experiment.

Log In To View Full Content